Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 692, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Nov 8, 2011, 8:59 PM CST for Morehouse Parish, Louisiana. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 8, 2011, 8:59 PM CST (02:59 UTC)
- Expired
- Nov 8, 2011, 9:32 PM CST
- In force
- 33 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Morehouse Parish, LA
The radar
The Jackson/Brandon,MS radar (KDGX), 175 km from the middle of the area, began a volume at 03:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 8, 5:30 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 3.0 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 107 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 1030 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 107 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
034
WUUS54 KJAN 090259
SVRJAN
LAC067-090345-
/O.NEW.KJAN.SV.W.0692.111109T0259Z-111109T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
859 PM CST TUE NOV 8 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN MOREHOUSE PARISH IN NORTHEAST LOUISIANA...
THIS INCLUDES THE CITY OF BASTROP...
* UNTIL 945 PM CST
* AT 859 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 8 MILES SOUTHWEST OF BASTROP
MOVING EAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BASTROP BY 910 PM CST...
GALION BY 925 PM CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES. WHILE NOT IMMEDIATELY
LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS
A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST WEDNESDAY MORNING
FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA.
&&
LAT...LON 3299 9145 3288 9150 3285 9157 3263 9166
3261 9172 3256 9175 3257 9181 3253 9184
3252 9187 3254 9189 3251 9191 3259 9194
3265 9192 3270 9198 3268 9205 3276 9207
TIME...MOT...LOC 0259Z 250DEG 32KT 3270 9197
$$
CME3 follow-up statements
569
WWUS54 KJAN 090313
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
913 PM CST TUE NOV 8 2011
LAC067-090345-
/O.CON.KJAN.SV.W.0692.000000T0000Z-111109T0345Z/
MOREHOUSE LA-
913 PM CST TUE NOV 8 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CST
FOR SOUTHERN MOREHOUSE PARISH...
AT 913 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR BASTROP MOVING EAST AT 35
MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MER ROUGE BY 920 PM CST...
GALION BY 925 PM CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES. WHILE NOT IMMEDIATELY
LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS
A SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST WEDNESDAY MORNING
FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA.
&&
LAT...LON 3299 9145 3288 9150 3285 9157 3263 9166
3261 9172 3256 9175 3257 9181 3253 9184
3252 9187 3254 9189 3251 9191 3259 9194
3265 9192 3270 9198 3268 9205 3276 9207
TIME...MOT...LOC 0313Z 250DEG 32KT 3276 9186
$$
CME401
WWUS54 KJAN 090320
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
920 PM CST TUE NOV 8 2011
LAC067-090345-
/O.CON.KJAN.SV.W.0692.000000T0000Z-111109T0345Z/
MOREHOUSE LA-
920 PM CST TUE NOV 8 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CST
FOR SOUTHEASTERN MOREHOUSE PARISH...
AT 920 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR MER ROUGE MOVING EAST AT 40
MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
GALION BY 925 PM CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES. WHILE NOT IMMEDIATELY
LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS
A SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST WEDNESDAY MORNING
FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA.
&&
LAT...LON 3282 9190 3299 9145 3288 9150 3288 9154
3285 9157 3263 9166 3261 9172 3256 9175
3257 9181 3253 9187 3255 9189
TIME...MOT...LOC 0320Z 251DEG 34KT 3275 9175
$$
CME491
WWUS54 KJAN 090332
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
932 PM CST TUE NOV 8 2011
LAC067-090342-
/O.CAN.KJAN.SV.W.0692.000000T0000Z-111109T0345Z/
MOREHOUSE LA-
932 PM CST TUE NOV 8 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MOREHOUSE PARISH
IS CANCELLED...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST WEDNESDAY MORNING
FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA.
LAT...LON 3282 9190 3299 9145 3288 9150 3288 9154
3285 9157 3263 9166 3261 9172 3256 9175
3257 9181 3253 9187 3255 9189
TIME...MOT...LOC 0332Z 251DEG 34KT 3278 9158
$$
CMEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 8, 8:20 PM CST, 39 minutes earlier.
Area forecast discussion, Nov 8, 8:20 PM CST, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 820 PM CST TUE NOV 8 2011 .UPDATE...A TORNADO WATCH IS CURRENTLY IN PLACE FOR OUR NORTHWEST COUNTIES AND PARISHES THIS EVENING AS A LINE OF STORMS IS WORKING ITS WAY ACROSS LA AND AR. THE MODELS CONTINUE TO INDICATE THAT THE CAPE/INSTABILITY/SHEAR WILL WAIN AS IT APPROACHES THE MISSISSIPPI RIVER TONIGHT...BUT A COUPLE OF STORMS MAY CONTINUE TO BE STRONG TO SEVERE OVER THE WRN COUNTIES/PARISHES THIS EVENING BEFORE WEAKENING LATER THIS EVENING INTO THE OVERNIGHT HOURS. THE LINE OF STORMS WILL CONTINUE TO SWEEP ACROSS THE STATE OVERNIGHT ALONG A COLD FRONT THAT WILL USHER IN MUCH COOLER AIR ACROSS THE AREA TOMORROW. MOST LOCATIONS SHOULD SEE AT LEAST SOME MUCH NEEDED RAINFALL OVERNIGHT...ALTHOUGH NOT NEARLY ENOUGH. ALREADY MADE A FEW ADJUSTMENTS TO THE POPS/WEATHER GRIDS AND HOURLY TEMPS...BUT OTHER THAN THAT THE FORECAST LOOKS ON TRACK AND NO OTHER UPDATES ARE NEEDED AT THIS TIME./15/ .SHORT TERM...A RISK FOR STRONG TO SEVERE CONVECTION IS EXPECTED OVER WRN ZONES TONIGHT...THIS BEING THE REGION WHERE FORCING WILL COME TOGETHER WITH THE LAST VESTIGES OF BETTER INSTABILITY. THE AXIS OF HIGHER INSTABILITY NOTED UPSTREAM TODAY IS FORECAST TO DIMINISH SIGNIFICANTLY AS THE FRONTAL SYSTEM MOVES EAST TONIGHT. HIGHER CAPE VALUES ARE FORECAST TO DECREASE TO A THIN AXIS OF 100-300 J/KG NEAR THE MS RIVER BY 06Z. CAPE CONTINUES TO WEAKEN FROM THERE AS THE SYSTEM PROGRESSES EWD ACROSS THE FORECAST AREA...THE EXCEPTION BEING A LOCAL INCREASE OVER SERN MS DURING THE LATE MORNING WEDNESDAY JUST BEFORE THE WEAKENING SURFACE TROUGH EXITS. THE EURO MAINTAINS HIGHER CAPE VALUES INTO WRN ZONES...GENERALLY WEST OF THE MS RIVER AT 06Z...BEFORE WASHING OUT CAPE OVER WRN/CNTRL ZONES BY 12Z. LAPSE RATES/VERTICAL TOTALS DONT WASH OUT AS MUCH AND STAY HIGH ENOUGH TO MAINTAIN TSTMS ACROSS THE WHOLE AREA BUT DO NOT LOOK SUFFICIENT TO MAINTAIN A SEVERE WEATHER RISK OVER THE EAST IN THE FACE OF DIMINISHING CAPE. THE BEST LOW LEVEL CONVERGENCE IS EXPECTED DURING THE EVENING BEFORE 850 MB FLOW VEERS MORE TO THE WEST BY 06Z. WE WILL HAVE MORE THAN SUFFICIENT SHEAR IN PLACE TONIGHT WITH 0-6KM VALUES IN EXCESS OF 40 KTS OVER MUCH OF THE REGION AND 0-3KM HELICITY VALUES WELL ABOVE 300 OVER CENTRAL AND NRN ZONES AHEAD OF THE SURFACE TROUGH. HEALTHY UPPER DIVERGENCE WILL ALSO BE MAINTAINED INTO WRN ZONES THIS EVENING...NOT AS STRONG AS CURRENTLY UPSTREAM BUT SUFFICIENT TO ASSIST STRONGER CONVECTION WEST OF I-55 BEFORE WEAKENING. WEAKER TORNADOES CAN NOT BE RULED OUT IN THE DELTA AND SWD ALONG THE MS RIVER BASIN WWD BUT THE PRIMARY RISK WITH STORMS TONIGHT WILL BE DAMAGING WINDS. THE RISK OF STRONGER CONVECTION WILL DIMINISH AS YOU GO EAST BUT...DEEPER MOISTURE ADVECTED AHEAD OF THE SYSTEM...EVIDENCED BY PRECIPITABLE WATER VALUES FROM 1.5 TO JUST BELOW 2 INCHES AND 850 MB THETAE FIELDS ABOVE 320 DEGS...WILL MAINTAIN GOOD RAIN CHANCES AS THE LOWER AND UPPER TROUGHS MOVE THROUGH. LOW LEVEL CONVERGENCE AND FRONTAL FORCING WILL BE MAXIMIZED ALONG AND JUST AHEAD OF THE SURFACE TROUGH INTO OUR FAR WRN ZONES AFTER 8 OR 9 PM...CONTINUING OVER AREAS W OF I-55 THROUGH THE EARLY A.M HOURS WEDNESDAY...BUT WILL SHIFT TO THE REAR OF THE SURFACE TROUGH BY 12Z AS IT TRACKS ACROSS ERN ZONES. A DRIER AIR MASS MOVES IN RAPIDLY BEHIND THE COLD FRONT WEDNESDAY... AS DO COLDER TEMPERATURES FOR THE REGION. PERSISTENT NW WINDS WILL PREVENT MAXIMUM RADIATIONAL COOLING WEDNESDAY NIGHT BUT THE DECREASING PRESSURE GRADIENT WILL ALLOW MUCH COLDER CONDITIONS THURSDAY NIGHT. FREEZING TEMPERATURES ARE PAINTED ACROSS THE REGION BY SUNRISE FRIDAY WITH MANY LOCATIONS EXPECTED TO DROP INTO THE UPPER 20S. INCREASED POPS OVER MAV MOS FOR WRN AND CENTRAL ZONES FOR TONIGHT AND OVER ERN ZONES...ESPECIALLY SE...FOR TOMORROW. MAV MOS TEMPS GENERALLY ACCEPTED WITH A FEW TWEAKS HERE AND THERE. THE EXCEPTION WAS MAV MOS NUMBERS FOR HIGHS TOMORROW...WHICH HAVE BEEN PARED DOWN A BIT IN CONSIDERATION OF COLD AIR ADVECTION AND BREEZY NW WINDS. .LONG TERM...A TAD WARMER...YET CONTINUED COOL AND DRY CONDITIONS WILL AGAIN PREVAIL ON FRIDAY AS HIGH PRESSURE SHIFTS TO THE EAST OF THE REGION AND THE MID-LEVEL FLOW ACROSS THE SOUTHEAST UNITED STATES BECOMES MORE ZONAL. SOUTHERLY FLOW IN THE LOWER LEVELS WILL CAUSE MOISTURE TO GRADUALLY INCREASE DURING THIS TIME...AND A WARMING TREND WILL BEGIN ACROSS THE FORECAST AREA THAT WILL CONTINUE INTO THE WEEKEND. RAIN CHANCES WILL BEGIN TO INCREASE DURING THE END OF THE WEEKEND AND INTO THE FIRST PART OF THE WORK WEEK AS A SERIES OF UPPER LEVEL TROUGHS ARE PROGGED TO AFFECT THE REGION. THE FIRST WILL SEND A COLD FRONT TOWARDS THE REGION BUT IT'LL STALL TO OUR NORTHWEST. WHILE THE SECOND SHORTWAVE SENDS A STRONGER COLD FRONT INTO AND THROUGH THE REGION ON TUESDAY. THIS IS STILL A GOOD WAYS OUT AND I'LL STICK WITH GUIDANCE AS AGREEMENT BETWEEN THE GFS AND EUROPEAN IS LACKING A GOOD BIT WITH THIS SCENARIO. /19/ && .AVIATION...CLOUD COVER WILL CONTINUE TO INCREASE THIS AFTN AS A COLD FRONT APPROACHES THE REGION FROM THE WEST. VFR CONDS SHOULD PREVAIL FOR MOST AREAS THRU THE AFTN/EVENING...WITH MVFR LIKELY AS RAIN ASSOC WITH THE FRONT BEGINS. ISOLD/SCT SHWRS/TSTMS WILL BEGIN TO AFFECT AREAS ALONG/WEST OF THE MS RIVER AFTER 03Z TONIGHT...MOVING EAST NEARING THE I-55 CORRIDOR 8-10Z...PUSHING INTO AL LATE TOMORROW MORNING. WINDS WILL BE GUSTY OUT OF THE S/SE TODAY AHEAD OF THE FRONT SHIFTING TO THE NW AND REMAINING GUSTY BEHIND THE FRONT. /BK/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 59 63 43 60 / 86 35 9 0 MERIDIAN 59 72 41 62 / 51 58 10 0 VICKSBURG 56 63 40 60 / 93 20 7 0 HATTIESBURG 61 72 44 62 / 41 64 10 0 NATCHEZ 57 63 42 59 / 90 20 9 0 GREENVILLE 55 61 40 58 / 88 13 7 0 GREENWOOD 57 62 39 57 / 92 28 7 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 03/19/BK
Hazardous weather outlook, Nov 8, 2:15 PM CST, 6 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 215 PM CST TUE NOV 8 2011 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>027-034>036- 040>042-047-053-059-060-092015- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-WASHINGTON-HUMPHREYS-HOLMES- ISSAQUENA-SHARKEY-YAZOO-WARREN-CLAIBORNE-JEFFERSON-ADAMS- 215 PM CST TUE NOV 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...NORTHEAST LOUISIANA AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND WEDNESDAY A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE BETWEEN 10 PM AND 1 AM AS A WEAKENING SQUALL LINE SWEEPS EAST ACROSS THE REGION AHEAD OF A COLD FRONT. THE PRIMARY RISK WITH THIS ACTIVITY WILL BE DAMAGING WIND GUSTS UP TO 60 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY A LIGHT FREEZE WILL BE POSSIBLE EARLY FRIDAY MORNING AS HIGH PRESSURE SETTLES OVER THE REGION IN THE PRESENCE OF CLEAR SKIES AND LIGHT WINDS. PRECAUTIONS SHOULD BE TAKEN TO PROTECT OUTDOOR ANIMALS AND SENSITIVE VEGETATION. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED TONIGHT. MSZ028>033-037>039-043>046-048>052-054>058-061>066-072>074-092015- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON- NOXUBEE-MADISON MS-LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 215 PM CST TUE NOV 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY A LIGHT FREEZE WILL BE POSSIBLE EARLY FRIDAY MORNING AS HIGH PRESSURE SETTLES OVER THE REGION IN THE PRESENCE OF CLEAR SKIES AND LIGHT WINDS. PRECAUTIONS SHOULD BE TAKEN TO PROTECT OUTDOOR ANIMALS AND SENSITIVE VEGETATION. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED TONIGHT. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. BK
In the hours before
Special weather statement, Nov 8, 8:49 PM CST, 10 minutes before
LAZ007-015-090330-
RICHLAND LA-MOREHOUSE LA-
849 PM CST TUE NOV 8 2011
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
849 PM CST TUE NOV 8 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 15 MILES SOUTHWEST OF COLLINSTON AT 849 PM CST...MOVING EAST
AT 40 MPH.
PEOPLE IN SOUTHERN MOREHOUSE AND NORTHERN RICHLAND PARISHES SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3284 9169 3253 9158 3251 9191 3259 9194
3263 9193 3264 9193 3265 9192 3266 9194
3268 9197 3270 9198 3268 9205 3272 9206
TIME...MOT...LOC 0249Z 251DEG 33KT 3261 9208
CMEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 8, 8:49 PM CST | Special Weather Statement | JAN | Morehouse | 41 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.